# SDR 04FDEA03065

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, SEAT TRACK FOUND WORN AT LT STA 752 - 760, X= 25.  REMOVED FROM L/H STA Y= 745 - Y= 815,    X= 25 PER SRM 51-31-01 VOLUME II.  NEW SEAT TRACK FABRICATED PER SRM 53-70-00 VOLUME   I, FIGURE 1 AND INSTALLED PER SRM 51-31-01 VOLUME II.
